| Model Number |
EVOLUTFX-23 |
| Medical Device Problem Codes |
Fracture (1260); Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, during loading when the loader went to marry the valve inside of the compression loading system (cls), the valve was not captured enough and folded in on itself.The loader opened the cls and was extremely rough when getting the valve out, causing the struts to break.Another valve was used and the procedure was successful.It was also reported that an id card was sent to the patient with the incorrect valve sn registered.The registration was corrected and a updated id card was mailed to the patient with a data correction letter.No adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Section d references the main component of the system.Other medical products in use during the event include: product id l-evolutfx-2329, (lot: 0011984399); product type: 0195-heart valves; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.